Jul 02, 2006 - 5:10 pm
My husband was recently diagnosed with stage 4 adenocarcenoma of the stomach. He has a tumor that came through the lining to the outside and a few spots were found on the peritoneium. So far no other involvement. He just started chemo last week and did fairly well. Two things are his main problem. He gets very tired and has little appetite. Does anyone know of supplements that can help with this or what can he do. Also one side effect is neuropathy of the hands and feet. What helps with this and how long does it normally last. Please help me help him. He told me today he wants an appetite back and some energy. He goes one week on, getting cisplatin and taxotere on monday, then wears a pump for 5-FU till friday. Then he has a 3 week break till the next bout. Will he feel any better in those 3 weeks? He then got a shot for his white blood cells , that made him achy all over. Any help would be greatly appreciated.